# SDR 9607879917

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi Indicator
- Part number: 2587567901
- Condition: Malfunctioned
- Location: Right
- Part time: 36,016 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COMPASS FLAG APPEARED ON CAPTAIN'S HSI DURING CLIMBOUT.  NEITHER CAPTAIN'S COMPASS CARD NOR FIRST OFFICER'S RMI WOULD FOLLOW HEADING CHANGES.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 DIRECTIONAL GYRO WITH NO HELP.  REPLACED FIRST OFFICER'S RMI, OPERATIONAL CHECK NORMAL.
